RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 5, Pages 125–134 (Mi mz4602)  

This article is cited in 5 scientific papers (total in 5 papers)

Estimates of best bilinear approximations of functions and approximation numbers of integral operators

V. N. Temlyakov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (885 kB)

English version:
Mathematical Notes, 1992, 51:5, 510–517

Bibliographic databases:

UDC: 517
Received: 23.12.1991

Citation: V. N. Temlyakov, “Estimates of best bilinear approximations of functions and approximation numbers of integral operators”, Mat. Zametki, 51:5 (1992), 125–134; Math. Notes, 51:5 (1992), 510–517

Citation in format AMSBIB
\Bibitem{Tem92}
\by V.~N.~Temlyakov
\paper Estimates of best bilinear approximations of functions and approximation numbers of integral operators
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 5
\pages 125--134
\mathnet{http://mi.mathnet.ru/mz4602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1186541}
\zmath{https://zbmath.org/?q=an:0795.41021}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 5
\pages 510--517
\crossref{https://doi.org/10.1007/BF01262187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4602
  • http://mi.mathnet.ru/eng/mz/v51/i5/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Temlyakov V.N., “Nonlinear methods of approximation”, Found. Comput. Math., 3:1 (2003), 33–107  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, V. N. Temlyakov, “On a Norm and Approximate Characteristics of Classes of Multivariable Functions”, Journal of Mathematical Sciences, 155:1 (2008), 57–80  mathnet  crossref  mathscinet  zmath  elib
    3. Schneider R. Uschmajew A., “Approximation Rates For the Hierarchical Tensor Format in Periodic Sobolev Spaces”, J. Complex., 30:2, SI (2014), 56–71  crossref  isi
    4. Temlyakov V., “Sparse Approximation by Greedy Algorithms”, Mathematical Analysis, Probability and Applications – Plenary Lectures, Springer Proceedings in Mathematics & Statistics, Springer Proceedings in Mathematics & Statistics, 177, ed. Qian T. Rodino L., Springer, 2016, 183–215  crossref  mathscinet  isi  scopus
    5. Temlyakov V., “on the Entropy Numbers of the Mixed Smoothness Function Classes”, J. Approx. Theory, 217 (2017), 26–56  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:100
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020